IJPAM: Volume 36, No. 3 (2007)

ON A REVERSE HARDY-HILBERT'S
INTEGRAL INEQUALITY

Bicheng Yang
Department of Mathematics
Guangdong Institute of Education
Guangzhou, Guangdong, 510303, P.R. CHINA
e-mail: bcyang@pub.guangzhou.gd.cn


Abstract.This paper gives a reverse Hardy-Hilbert's integral inequality with some parameters and the equivalent forms. Some particular cases are considered.

Received: May 18, 2006

AMS Subject Classification: 26D15

Key Words and Phrases: Hardy-Hilbert's integral inequality, weight function, reverse inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 36
Issue: 3